# SDR UIEA2017051900820

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,079 hours, 9,496 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  PERFORMED TROUBLESHOOTING IAW FIM 28-22.  FAULT TREE 819 AND FIG 114 FOUND.  REPAIRED CHAFED WIRE WITH BACK SHELL AT AFT LEFT BOOST PUMP CONNECTOR D1542 IAW SWPM 20-10-11.
